# SDR F2PA302AZ111022

- Difficulty date: November 10, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N302AZ
- Make and model: Emb EMB-505
- Aircraft serial: 50500130
- Aircraft time: 4,678 hours, 3,403 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1953013
- Part serial: 12167H0951
- Condition: Cracked
- Location: Cockpit
- Part time: 4,679 hours, 3,404 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: B, A

## Discrepancy

DURING LIMB, AT 15,000' PILOTS WINDSHIELD OUTER NON-STRUCTUAL GLASS SURFACE LAYER SHATTERED.
